Alert archive / Michigan / Small Craft Advisories in 2011
Small Craft Advisory 78, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Aug 21, 2011, 10:56 AM EDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Aug 21, 2011, 10:56 AM EDT (14:56 UTC)
- Expired
- Aug 22, 2011, 5:00 AM EDT
- In force
- 18 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
799 WHUS73 KAPX 211456 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1056 AM EDT SUN AUG 21 2011 LSZ321-322-212300- /O.NEW.KAPX.SC.Y.0078.110821T1456Z-110822T0900Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1056 AM EDT SUN AUG 21 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345-LMZ341-342-212300- /O.NEW.KAPX.SC.Y.0078.110821T1456Z-110822T0300Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 1056 AM EDT SUN AUG 21 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ346-347-212300- /O.NEW.KAPX.SC.Y.0078.110821T2100Z-110822T0900Z/ ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- 1056 AM EDT SUN AUG 21 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
1 follow-up statement
883 WHUS73 KAPX 211959 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 359 PM EDT SUN AUG 21 2011 LHZ346-212100- /O.CAN.KAPX.SC.Y.0078.110821T2100Z-110822T0900Z/ ST IGNACE TO FALSE DETOUR CHANNEL- 359 PM EDT SUN AUG 21 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LHZ348-220400- /O.EXA.KAPX.SC.Y.0078.110821T2100Z-110822T0900Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 359 PM EDT SUN AUG 21 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-322-220400- /O.CON.KAPX.SC.Y.0078.000000T0000Z-110822T0900Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 359 PM EDT SUN AUG 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345-LMZ341-342-220300- /O.CON.KAPX.SC.Y.0078.000000T0000Z-110822T0300Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 359 PM EDT SUN AUG 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347-220400- /O.CON.KAPX.SC.Y.0078.110821T2100Z-110822T0900Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- 359 PM EDT SUN AUG 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Aug 21, 6:55 AM EDT, 4 hours 1 minute earlier.
Area forecast discussion, Aug 21, 6:55 AM EDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 655 AM EDT SUN AUG 21 2011 .SYNOPSIS.../ISSUED AT 431 AM/ A REINFORCING SHOT OF COOL AIR TODAY...WILL GENERATE A THREAT OF SCATTERED SHOWERS AND THUNDERSTORMS THROUGHOUT THE DAY...WITH MOSTLY CLOUDY SKIES. MONDAY WILL REMAIN COOLER THAN NORMAL...BUT IMPROVING WEATHER IS EXPECTED AS HIGH PRESSURE BUILDS INTO THE GREAT LAKES REGION. A WARM FRONT WILL APPROACH LATE TUESDAY...RETURNING TEMPERATURES TO NORMAL...ALONG WITH GENERATING A MARGINAL THREAT OF SHOWERS AND THUNDERSTORMS TUESDAY NIGHT...FOLLOWED BY A COLD FRONT LATE WEDNESDAY. LOCKER && .SHORT TERM.../ISSUED AT 431 AM/...TODAY MAIN BAROCLINIC ZONE IS WELL TO OUR SE...WITH DEEP CYCLONIC FLOW IN PLACE ACROSS THE NORTHERN LAKES. SMALL INSTABILITY PLUME EXISTS JUST AHEAD OF A WELL-DEFINED SHORTWAVE...SEEN ON IR SAT IMAGERY ENTERING WESTERN UPPER MI. WE/VE HAD ISOLATED TSRA IN THIS PLUME...ONE CURRENTLY ON CENTRAL SUPERIOR...ANOTHER EARLIER NEAR BEAVER ISLAND. AT LEAST FOR A BRIEF PERIOD TODAY...WE/RE COOLING ALOFT FASTER THAN AT 850-800MB. THE ADDITION OF DIURNAL HEATING AS THE DAY PROCEEDS WILL ONLY HELP CONVECTION PROCEED. CONSIDERABLE DEEP DRYING IS SEEN IN NORTHERN MN AND FAR WESTERN ONTARIO...BEHIND THE MAIN SHORTWAVE. BETWEEN THAT AND A STABILIZING WNW FLOW OFF OF SUPERIOR...THE BEST CHANCE FOR PRECIP IN EASTERN UPPER MI SHOULD BE THRU MIDDAY. WILL GO DRY IN MOST OF CHIPPEWA CO IN THE AFTERNOON. THIS DRIER PUNCH WON/T MAKE MUCH PROGRESS INTO FAR NORTHERN LOWER MI UNTIL VERY LATE IN THE DAY. NORTHERN LOWER MI WILL HAVE MORE SUCCESS BUBBLING AND POPPING CONVECTION DEEPER INTO THE DAY. BUT THE COOLEST AIR ALOFT WILL BE FOUND ACROSS THE NORTH...-22C IN EASTERN UPPER VS -19C IN CENTRAL LOWER MI BY 21Z. THAT WILL HELP KEEP MLCAPES MANAGEABLE...ON THE ORDER OF 300-500J/KG GIVEN A 72/52 PARCEL. GIVEN FREEZING LEVELS DESCENDING BELOW 9K FT...SOME SMALL HAIL ISN/T ENTIRELY OUT OF THE QUESTION. NAM/GFS ARE BOTH PRETTY AGGRESSIVE WITH QPF AND POP GUIDANCE. WILL GO WITH SCT TO NMRS SHRA/ISOLATED TSRA. WILL FAVOR THE SLIGHTLY WARMER MAV GUIDANCE...WITH HIGHS IN THE UPPER 60S TO THE MID 70S. JZ && .LONG TERM.../ISSUED AT 431 AM/...TONIGHT AND BEYOND QUIETER WX ON TAP IN THE EARLY PERIODS...AS MEAN 500MB TROF AXIS MOVES EAST TO NEW ENGLAND. FAST NW-ERLY FLOW ALOFT WILL CONTAIN A STRAY SHORTWAVE OR TWO. BUT WITH SURFACE HIGH PRESSURE ANCHORED OVER THE CENTRAL AND SOUTHERN LAKES...WILL BE DIFFICULT TO CONJURE UP ENOUGH MOISTURE FOR PRECIP. THAT SAID...THE NAM MANAGES TO DO JUST THAT LATE MONDAY AND ESPECIALLY MONDAY NIGHT IN SOME AREAS. PRECIP CHANCES ARE THE MAIN CONCERN. MODELS...THE DIURNAL SHRA THE NAM MANAGES TO FIRE IN EASTERN UPPER/NE LOWER MI ON MONDAY LOOK LIKE CLASSIC HANGING-ON-TO-TOO- MUCH-LOW-LEVEL-MOISTURE NAM. MONDAY NIGHT...THE NAM GENERATES SHRA WITH THE 1ST SURGE OF WARM ADVECTION. THAT MIGHT MAKE MORE SENSE...BUT NO OTHER MODEL IS ON BOARD...THE NAM MAY BE TOO MOIST AT MID LEVELS THANKS TO CONVECTION FROM EARLIER IN THE DAY...AND THE NAM HAS A CONSIDERABLY TIGHTER THERMAL GRADIENT TO WORK WITH. WILL LARGELY DISCARD THESE PORTIONS OF THE NAM SOLUTION. TONIGHT...A FEW SHRA COULD LINGER JUST PAST 00Z IN THE SE THIRD OF THE FORECAST AREA...BUT ONLY BARELY. LOSS OF HEATING WILL REMOVE INSTABILITY...AND INCOMING WEAK VORT MAXIMA DO NOT APPEAR STRONG ENOUGH TO OVER COME THIS. WILL DO DRY FOR THE BULK OF THE NIGHT...UNDER MOSTLY CLEAR TO PARTLY CLOUDY SKIES AS DIURNAL CU VANISH. MAY HAVE ENOUGH MID CLOUDS OVERNIGHT FOR PARTLY CLOUDY CONDITIONS IN EASTERN UPPER. TEMPS WILL TUMBLE AS WINDS DECOUPLE...WITH LOWS IN THE 40S TO LOWER 50S. MONDAY...HIGH PRESSURE SPRAWLING ACROSS THE OHIO VALLEY AND SOUTHERN LAKES WILL PROVIDE A PLEASANT ENOUGH DAY. AS MENTIONED ABOVE IN THE MODELS SECTION...THE NAM TRIES TO FIRE DIURNAL SHRA...BUT APPEARS TO HAVE TOO MUCH MOISTURE LAYING ABOUT. DEW POINTS WILL DOWN INTO THE 40S IN MOST PLACES...PROHIBITIVELY DRY FOR FIRING DIURNAL SHRA. WILL BE A FAIR AMOUNT OF CU...ESPECIALLY INLAND. 850MB TEMPS IN HIGH SINGLE DIGITS C WILL TRANSLATE TO MAX TEMPS IN THE LOW TO PERHAPS MID 70S. MONDAY NIGHT/TUESDAY...NAM AGAIN APPEARS TO HAVE TOO SUDDEN A RUSH OF WARM ADVECTION MONDAY NIGHT...ALLOWING IT TO GENERATE A BAND OF SHRA ACROSS A GOOD PORTION OF NORTHERN MI. THIS IS SCENARIO IS PERHAPS MORE PLAUSIBLE THAN DIURNAL CONVECTION MONDAY...BUT WILL STILL NOT BE INCLUDED IN THE FORECAST AT THIS TIME. THE OTHER MODELS...WITHOUT EXCEPTION...HAVE A BROADER TEMP GRADIENT AND THUS WEAKER FORCING FOR ASCENT AS WARM ADVECTION BEGINS. BY TUESDAY...THE HIGH WILL REACH THE MID-ATLANTIC COAST...WHILE A WARM FRONT LIFTS TOWARD THE CENTRAL LAKES REGION....AND AN UPPER TROF REACHES THE UPPER MS VALLEY. BEST SHOT FOR PRECIP WILL WAIT TIL TUESDAY NIGHT WHEN THE TROF ARRIVES...BUT THERE ARE SOME CONCERNS THAT PRECIP COULD REACH WESTERN ZONES DURING THE AFTERNOON. WILL NOT INCLUDE THIS JUST YET. PARTLY CLOUDY CONDITIONS MONDAY NIGHT...TURNING MOSTLY CLOUDS IN THE WEST ON TUESDAY. MIN TEMPS 50S. MAX TEMPS UPPER 70S TO LOWER 80S. REST OF THE FORECAST...RAIN CHANCES STILL LOOK GOOD TUE NIGHT INTO WED NIGHT...AS A PAIR OF PROGRESSIVE UPPER TROF TRANSIT THE REGION. THAT WILL COOL US OFF A TOUCH BY THURSDAY...BUT MOST TEMPS WILL BE AT OR ABOVE CLIMO THRU THE EXTENDED...WITH FLAT RIDGING RE-ESTABLISHED ACROSS THE NORTHERN STATES BY FRIDAY. JZ && .MARINE.../ISSUED AT 431 AM/ NORTHWEST BREEZES WILL INCREASE SOMEWHAT TODAY...WELL BEHIND A COLD FRONT NOW MOVING THRU THE EASTERN LAKES. THE PRESQUE ISLE LT AREA WILL APPROACH BUT NOT QUITE REACH SMALL CRAFT CRITERIA WIND GUSTS. WINDS WILL DIMINISH TONIGHT/MONDAY...TRANSITIONING TO SW FLOW MONDAY NIGHT/TUESDAY AS HIGH PRESSURE PASSES TO OUR SOUTH. JZ && .AVIATION.../ISSUED AT 655 AM/...VALID FOR 12Z TAFS MAINLY VFR...BUT MVFR CONDITIONS POSSIBLE AT TIMES TODAY... ESPECIALLY APN. COOLER AIR WILL CONTINUE TO WORK INTO THE REGION ON A NW BREEZE. WITH SEVERAL UPPER LEVEL DISTURBANCES PASSING THRU...OCCASIONALLY SHOWERY WX WILL CONTINUE...AND SHRA WILL BECOME MORE COMMON WITH DAYTIME HEATING. -SHRA INCLUDED AT ALL TAF SITES THIS MORNING THRU MIDDAY...THOUGH PUSHED BACK A COUPLE OF HOURS AT APN. APN TEMPO GROUP THIS AFTERNOON ALSO INCLUDES MVFR VSBYS. WON/T RULE THAT OUT AT TVC/PLN EITHER...BUT APN IS FURTHER AWAY FROM THE STABILIZING INFLUENCE OF LAKE MI. ALL TAFS ALSO INCLUDE A CB CLOUD GROUP...BUT WITH ONLY ISOLATED TSRA EXPECTED. VCSH WILL LAST INTO LATE AFTERNOON...BEFORE DRIER AIR WORKS IN TONIGHT TO START TO CLEAR US OUT. JZ && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. &&
Hazardous weather outlook, Aug 21, 4:15 AM EDT, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 415 AM EDT SUN AUG 21 2011 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 221200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 415 AM EDT SUN AUG 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL OCCUR TODAY...MAINLY FROM MID MORNING THROUGH EARLY EVENING. A FEW STORMS MAY PRODUCE SMALL HAIL...BUT SEVERE STORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR THUNDERSTORMS TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NEEDED TODAY. JZ
In the hours before
Special weather statement, Aug 21, 8:57 AM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GAYLORD MI 857 AM EDT SUN AUG 21 2011 MIZ017-019-211315- CHARLEVOIX MI-CHEBOYGAN MI- 857 AM EDT SUN AUG 21 2011 ...STRONG THUNDERSTORM MOVING INTO SOUTHWESTERN CHEBOYGAN COUNTY... AT 855 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR REASONERS CORNER...OR 11 MILES NORTHEAST OF BOYNE CITY...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... WOLVERINE AROUND 910 AM EDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. HALBLAUB
Special weather statement, Aug 21, 9:11 AM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GAYLORD MI 911 AM EDT SUN AUG 21 2011 MIZ008-015-211345- CHIPPEWA MI-MACKINAC MI- 911 AM EDT SUN AUG 21 2011 ...STRONG THUNDERSTORMS MOVING ALONG THE MACKINAC-CHIPPEWA COUNTY LINE... AT 907 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES EAST OF THREE LAKES TO MORAN...AND MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING. THESE STORMS WILL BE NEAR... RUDYARD AROUND 940 AM EDT. KINCHELOE...KINROSS AND HESSEL AROUND 945 AM EDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. HALBLAUB
Local storm report, Aug 21, 10:21 AM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1021 AM EDT SUN AUG 21 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1000 AM HAIL 4 ESE MORAN 45.96N 84.75W
08/21/2011 E0.25 INCH MACKINAC MI EMERGENCY MNGR
SOME HAIL A LITTLE LARGER THAN PEA SIZE ON I 75 AT MILE
MARKER 352 NEAR M 123. ONE TWO CAR ACCIDENT AND ONE
SLIDE OFF REPORTED.
&&
EVENT NUMBER APX1100570
HALBLAUBLocal storm report, Aug 21, 10:25 AM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1025 AM EDT SUN AUG 21 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1023 AM HAIL 1 NW MACKINAC CITY 45.79N 84.74W
08/21/2011 E0.25 INCH LHZ345 MI EMERGENCY MNGR
AT MACKINAC BRIDGE
&&
EVENT NUMBER APX1100571
HALBLAUBSpecial weather statement, Aug 21, 10:30 AM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GAYLORD MI 1030 AM EDT SUN AUG 21 2011 MIZ016-017-211500- CHEBOYGAN MI-EMMET MI- 1030 AM EDT SUN AUG 21 2011 ...SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORMS... AT 1025 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BLISS...OR 8 MILES NORTH OF PELLSTON... MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... PELLSTON... MACKINAW CITY... CHEBOYGAN... CARP LAKE... LEVERING... MULLET LAKE... CHEBOYGAN STATE PARK... ALOHA... ALVERNO... NINE MILE POINT... RIGGSVILLE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. HALBLAUB
Local storm report, Aug 21, 10:51 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1051 AM EDT SUN AUG 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1029 AM MARINE TSTM WIND 7 S MARQUETTE ISLAND 45.86N 84.40W
08/21/2011 M60 MPH LHZ361 MI EMERGENCY MNGR
REPORTED BY VESSEL AT GOOSE ISLAND SHOAL. HALF INCH HAIL
ALSO OCCURRED.
&&
HALBLAUBThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 12:13 AM EDT | Special Marine Warning | APX | 47 min | |
| Aug 21, 10:33 AM EDT | Special Marine Warning | APX | 57 min | |
| Aug 21, 12:57 PM EDT | Tornado Warning | APX | Alcona, Iosco | 48 min |
| Aug 21, 1:19 PM EDT | Special Marine Warning | APX | 86 min | |
| Aug 21, 2:15 PM EDT | Special Marine Warning | APX | 40 min | |
| Aug 21, 4:10 PM EDT | Special Marine Warning | APX | 60 min | |
| Aug 21, 4:10 PM EDT | Severe Thunderstorm Warning | APX | Alpena, Presque Isle | 38 min |
| Aug 21, 5:23 PM EDT | Special Marine Warning | APX | 80 min |
Nearby
Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.